BD—10 mL BD Luer-Lok Syringes: Stopper May Be Misaligned
January 7, 2015 | Strategic Insights for Health System
ECRI Institute's complete weekly summary of medical device hazard and recall information is available in ECRI Institute's Health Devices Alerts(HDA). For more information about HDA, contact us at firstname.lastname@example.org.
In a December 19, 2014, Urgent Product Advisory Notice letter submitted by an ECRI Institute member hospital, BD states that it has received reports that the stopper of the syringes below may not be properly seated (misaligned) in the syringe. The use of a syringe with a misaligned stopper may result in either the drawing up of an inaccurate dose of medication or leakage of fluid past the stopper, potentially exposing the user to the fluid contents of the syringe. BD also states that it has received no reports of adverse events related to this problem. The manufacturer has not confirmed the...